Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS San Angelo, TX

March 9, 2013Concho County, Menard County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 9, 2013, 5:28 PM CST for Concho County, Menard County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2013, 5:28 PM CST (23:28 UTC)
Expired
Mar 9, 2013, 6:15 PM CST
In force
47 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Concho County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 65 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 6:18 PM CSTHAIL 0.887 S Eden, TX
Mar 9, 6:25 PM CSTHAIL 1.75Rochelle,

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:46 PM CSTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS54 KSJT 092328
SVRSJT
TXC095-327-100015-
/O.NEW.KSJT.SV.W.0013.130309T2328Z-130310T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
528 PM CST SAT MAR 9 2013

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MENARD COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 615 PM CST

* AT 524 PM CST...A SEVERE THUNDERSTORM WAS 11 MILES SOUTHWEST OF
  EDEN...OR 13 MILES NORTHWEST OF MENARD...MOVING NORTHEAST AT 35
  MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 535 PM CST...
  EDEN BY 540 PM CST...
  THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 550 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3138 9984 3110 9961 3101 9991 3109 9998
TIME...MOT...LOC 2328Z 237DEG 30KT 3108 9989

HAIL...QUARTER SIZE
WIND...60-70 MPH

$$

15
2 follow-up statements
810 
WWUS54 KSJT 092335
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
535 PM CST SAT MAR 9 2013

TXC327-092344-
/O.CAN.KSJT.SV.W.0013.000000T0000Z-130310T0015Z/
MENARD TX-
535 PM CST SAT MAR 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MENARD COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3138 9984 3110 9961 3110 9980 3110 9989
TIME...MOT...LOC 2334Z 237DEG 30KT 3111 9984

$$

TXC095-100015-
/O.CON.KSJT.SV.W.0013.000000T0000Z-130310T0015Z/
CONCHO TX-
535 PM CST SAT MAR 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR SOUTHEASTERN CONCHO COUNTY...

AT 533 PM CST... A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
EDEN...OR 13 MILES NORTH OF MENARD...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDEN BY 540 PM CST...
  THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 550 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3138 9984 3110 9961 3110 9980 3110 9989
TIME...MOT...LOC 2334Z 237DEG 30KT 3111 9984

$$

15
769 
WWUS54 KSJT 092343
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
543 PM CST SAT MAR 9 2013

TXC095-100015-
/O.CON.KSJT.SV.W.0013.000000T0000Z-130310T0015Z/
CONCHO TX-
543 PM CST SAT MAR 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR SOUTHEASTERN CONCHO COUNTY...

AT 542 PM CST... A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
THE INTERSECTION OF US-87 AND RANCH ROAD 2134...OR 15 MILES NORTH OF
MENARD...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 555 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3111 9978 3112 9981 3138 9984 3110 9961
TIME...MOT...LOC 2344Z 233DEG 26KT 3114 9976

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:08 PM CST, 20 minutes earlier.

Area forecast discussion, Mar 9, 5:08 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
508 PM CST SAT MAR 9 2013

.AVIATION...
/00AZ UPDATE/

AN UPPER LEVEL SYSTEM HAS PUSHED A COLD FRONT EAST THROUGH MOST
OF WEST CENTRAL TEXAS THIS EVENING WITH VFR CONDITIONS OVER THE
WESTERN TERMINALS THROUGH THE REMAINDER OF THE TAF PERIOD. THE
WESTERN TAF SITES WILL HAVE POSTFRONTAL WINDS FROM THE NORTHWEST
GUSTING TO AROUND 30 KTS BY SUNRISE TOMORROW. FOR KJCT AND
KBBD...A LINE OF THUNDERSTORMS WILL PUSH THROUGH THE TERMINALS
WITH A CHANCE OF THUNDERSTORMS FROM 00Z-04Z THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 42  56  27  60  35 /  20   5   5   0   0
SAN ANGELO 	 41  57  28  66  33 /  20   5   5   0   0
JUNCTION 	 47  63  25  66  30 /  80   5   5   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: COKE...FISHER...HASKELL...JONES...NOLAN...STERLING.

&&

15
Hazardous weather outlook, Mar 9, 3:34 PM CST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
334 PM CST SAT MAR 9 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-102145-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
334 PM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT...MAINLY
EAST OF LINE FROM ALBANY...TO BALLINGER...TO SONORA. SOME OF THESE
STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING LARGE
HAIL AND DAMAGING WINDS.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE FOR THE REST OF
THIS AFTERNOON ACROSS THE WESTERN BIG COUNTRY AND NORTHWEST
CONCHO VALLEY DUE TO THE COMBINATION OF GUSTY WEST TO SOUTHWEST
WINDS...DRY AIR AND ABOVE NORMAL TEMPERATURES. A RED FLAG WARNING
IS IN EFFECT WEST OF A HASKELL TO ROBERT LEE LINE UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON SUNDAY DUE TO THE
COMBINATION OF GUSTY NORTH WINDS AND DRY AIR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY FOR PORTIONS OF THE HEARTLAND
...NORTH EDWARDS PLATEAU AND NORTHWEST HILL COUNTRY LATE THIS
AFTERNOON AND EVENING.

24

In the hours before

Special weather statement, Mar 9, 1:15 PM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
115 PM CST SAT MAR 9 2013

TXZ099-091945-
THROCKMORTON TX-
115 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CST FOR
THROCKMORTON COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 111 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF THE INTERSECTION OF US-183 AND US-283...OR ABOUT 6 MILES SOUTH OF
THROCKMORTON...MOVING NORTHEAST AT 35 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE REQUIRED IF
THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  DANGEROUS DRIVING CONDITIONS...
  POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...
  MINOR INJURY POSSIBLE...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 130 PM CST
  ELBERT BY 135 PM CST

THIS INCLUDES THE LOW WATER CROSSINGS...
  CROSSINGS ALONG COUNTY ROAD 376...
  CROSSINGS ALONG COUNTY ROAD 374...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF THROCKMORTON COUNTY.

LAT...LON 3338 9894 3307 9895 3296 9915 3296 9920
      3306 9935 3341 9918 3340 9898
TIME...MOT...LOC 1913Z 221DEG 29KT 3311 9913

DANGEROUS LIGHTNING
TORRENTIAL RAINFALL
HAIL...NICKEL SIZE
WIND...45+ MPH
Special weather statement, Mar 9, 4:04 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
404 PM CST SAT MAR 9 2013

TXZ140-092230-
BROWN TX-
404 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CST FOR BROWN
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  GUSTY WINDS AND HAIL

AT 401 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF LAKE BROWNWOOD...OR ABOUT 7 MILES NORTHWEST OF BROWNWOOD...MOVING
NORTHEAST AT 45 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING!

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING OUTDOORS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL VEHICLE DENTS...
  MINOR INJURY POSSIBLE...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  OWENS AND LAKE BROWNWOOD NEAR BYRDS STORE BY 410 PM CST
  MAY BY 420 PM CST

LAT...LON 3168 9904 3180 9919 3206 9910 3208 9893
      3178 9871 3177 9872
TIME...MOT...LOC 2204Z 224DEG 37KT 3181 9902

DANGEROUS LIGHTNING

HAIL...NICKEL SIZE
WIND...45+ MPH
Local storm report, Mar 9, 5:08 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
508 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             15 NW BROWNWOOD         31.86N  99.17W
03/09/2013  E0.88 INCH       BROWN              TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1300083

PM
Local storm report, Mar 9, 5:21 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
521 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             7 SW MAY                31.91N  99.00W
03/09/2013  E1.00 INCH       BROWN              TX   PUBLIC

&&

EVENT NUMBER SJT1300084

PM
Special weather statement, Mar 9, 5:24 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
524 PM CST SAT MAR 9 2013

TXZ073-168-100000-
MENARD TX-CONCHO TX-
524 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CST FOR MENARD
AND CONCHO COUNTIES...

AT 518 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES SOUTHWEST OF EDEN...OR ABOUT
16 MILES NORTHWEST OF MENARD...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LIVE OAK BY 530 PM CST
  US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 535 PM CST
  EDEN BY 545 PM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3108 10012 3109 10011 3138 9990 3107 9961
      3094 10000
TIME...MOT...LOC 2323Z 235DEG 30KT 3107 9997

15
Local storm report, Mar 9, 5:25 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 NW SAN ANGELO         31.46N 100.47W
03/09/2013  E1.00 INCH       TOM GREEN          TX   NWS EMPLOYEE

&&

EVENT NUMBER SJT1300085

PM

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 3:47 AM CSTRed Flag WarningSJTCoke, Fisher, Haskell, Jones, Nolan, Sterling14 hr
Mar 9, 1:15 PM CSTSpecial Weather StatementSJTThrockmorton30 min
Mar 9, 4:04 PM CSTSpecial Weather StatementSJTBrown26 min
Mar 9, 4:37 PM CSTSevere Thunderstorm WarningSJTBrown23 min
Mar 9, 4:52 PM CSTSevere Thunderstorm WarningSJTBrown38 min
Mar 9, 5:11 PM CSTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch, San Saba49 min
Mar 9, 5:24 PM CSTSpecial Weather StatementSJTConcho36 min
Mar 9, 5:37 PM CSTSevere Thunderstorm WarningSJTConcho, McCulloch38 min
Mar 9, 5:53 PM CSTSevere Thunderstorm WarningSJTConcho, McCulloch37 min
Mar 9, 5:56 PM CSTSevere Thunderstorm WarningSJTBrown, McCulloch, San Saba49 min
Mar 9, 5:57 PM CSTSevere Thunderstorm WarningSJTConcho, Menard33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.